# SDR SWAA2021112357944

- Difficulty date: July 8, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 48,966 hours, 28,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO DOOR FWD CORNER SCUFF PLATE CRACKED / INSTALLED NEW FWD CORNER SCUFF PLATE AT AFT CARGO DOOR I-A-W AMM 53-11-02-420-801 PO# 649716; FILL AND FAIR INSTALL TO BE JOB # N150021 COPY ATTACHED.
